Uniqueness of best L1-approximations from periodic spline spaces


Nürnberger, Günther ; Meinardus, Günter


Document Type: Article
Year of publication: 1989
The title of a journal, publication series: Journal of Approximation Theory
Volume: 58
Issue number: 1
Page range: 114-120
Place of publication: Amsterdam
Publishing house: Elsevier
ISSN: 0021-9045
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik IV (Nürnberger)
Subject: 510 Mathematics
Additional information: Datenuebernahme

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Nürnberger, Günther ; Meinardus, Günter (1989) Uniqueness of best L1-approximations from periodic spline spaces. Journal of Approximation Theory 58 1 114-120 [Article]



+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item